Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leepinglizards

Bactine & a triple antibiotic cream

Recommended Posts

HI everyone. I made the mistake of popping a couple of pimples while on retin-a. Very dumb of me since I notice the skin is thinner on retin-a so it actually causes more skin to come off when I pop the pimple which in turn makes it worst! So I applied bactine on it, rub it for a little while and then applied a triple antibiotic cream. Do you think this will help??? I really wish I hadn't popped it! The guilt is eating me up! :ninja:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×